Inner uniform domains and the Apollonian inner metric
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1873-1886
https://doi.org/10.4134/BKMS.2013.50.6.1873
Published online November 1, 2013
Yaxiang Li and Xiantao Wang
Central South University of Forestry and Technology, Hunan Normal University
Abstract : In this paper, we characterize inner uniform domains in $\IR^n$ in terms of Apollonian inner metric and the metric $j'_D$ when $D$ are Apollonian. As an application, a new characterization for $A$-uniform domains is obtained.
Keywords : inner uniform, Apollonian metric, inner metric
MSC numbers : Primary 30C65, 30F45; Secondary 30C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd